# SDR DALA2018031501725

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 73,634 hours, 55,303 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 28DE INOP, TERMINAL PLUG WIRE BROKEN. RETERMINATED TERMINAL PLUG AT SEAT 28DE PER SPWM CHAPTER 20 AND EWIS OPS CKS GOOD.
